Advances in Linear Algebra & Matrix Theory

Advances in Linear Algebra & Matrix Theory

Publisher: Scientific Research Publishing Inc.
Editor: Prof.Mubariz Garayev
Online ISSN: 2165-3348, Print ISSN: 2165-333X
Frequency: Quarterly


Advances in Linear Algebra & Matrix Theory (ALAMT) is an openly accessible journal published quarterly. The goal of this journal is to provide a platform for scientists and academicians all over the world to promote, share, and discuss various new issues and developments in different areas of Linear Algebra.

Table of Contents

Vol 6, No 1 (2016)


Dykstra’s Algorithm for the Optimal Approximate Symmetric Positive Semidefinite Solution of a Class of Matrix Equations
Chunmei Li, Xuefeng Duan, Zhuling Jiang
 Vol 6, No 1 (2016), Pagination: 1-10
ABSTRACT |  PDF Abstract Views: 69  |  PDF Views: 20
Two Eigenvector Theorems
Raghuram Prasad Dasaradhi, V. V. Haragopal
 Vol 6, No 1 (2016), Pagination: 11-16
ABSTRACT |  PDF Abstract Views: 78  |  PDF Views: 21
Canonical Form Associated with an r-Jacobi Algebra
Deva Michelle Bouabote Ntoumba
 Vol 6, No 1 (2016), Pagination: 17-21
ABSTRACT |  PDF Abstract Views: 74  |  PDF Views: 18